# SDR VIB2003F00000

- Difficulty date: May 23, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- Aircraft time: 8,207 hours, 4,530 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

J-HOOK OVER LANDING GEAR SELECTOR HANDLE IN COCKPIT RETRACTED WITH AIRCRAFT ON GROUND.  LUBRICATED AND ACTUATED (J) HOOK AND RIGGED RIGHT MAIN LANDING GEAR SAFETY SWITCH, IAW MM.  TIGHTENED B-NUT ON RT MAIN LANDING GEAR ACTUATOR AND SERVICE HYDRAULIC SYSTEM.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  THE MAINTENANCE APPROVED, RETURNED TO SERVICE. (WO 13396)
